Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functions which operate on the real part of a function algebra


Author: Osamu Hatori
Journal: Proc. Amer. Math. Soc. 83 (1981), 565-568
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1981-0627693-6
MathSciNet review: 627693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently S. J. Sidney [5] has shown that a "highly nonaffine" function $ h$ on an interval cannot operate by composition on the real part of a nontrivial function algebra. In this paper, we obtain the general result by considering the case in which $ h$ is not "highly nonaffine".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627693-6
Keywords: Function algebra, real part, ultraseparate
Article copyright: © Copyright 1981 American Mathematical Society